Hi all. I am only 22 years old and have low T. I do have a brief history of taking prohormones, which I think have had a role in my low T. Anyways, in early april I was taking a product that had Epistane (small dose, but still a prohormone) and that was also an AI. I stopped after about 10 days, because here were my symptoms (and 2 months later, still are my symptoms)
Emotionless. Can't feel any emotions. I used to be very passionate, loving, affectionate, excitable, but now I literally can't feel anything. Zombie like. I am extremely tired and can barely make it through the day. It takes everything in my power to workout, and when I do my heart races and I get light headed easily. My endurance sexually is not very long and my libido is definitely down. More irritable/impatient than ever, and frequent anxiety.
I got blood work done in mid april and my total test was 319. LH and FSH were 1. SHBG was 19. I had the tests repeated a month later and total test was 317, LH 2, SHBG 30.
The endocrinologist I saw the first time told me to repeat tests in a month, which I did, and then when he saw those results, said its improving and to retest in 6 months and told me to see a psychiatrist. He said my testosterone levels werent that low and were close to normal. He thinks because LH went from 1 to 2 that its ok. I decided to see a younger endocrinologist because I wasnt pleased with the first one. He said the same thing basically, except said retest in 3 months.
They both didnt have a problem with my testosterone levels because I said that I can still get erections. Although I can still get erections and have sex, my libido is down, and my rebound time is very long. Also my orgasms arent as strong.
I personally think that my testosterone was already on the lower side, because I have recently been, in the past years, irritable, impatient, moody, fatigued and not the same libido as most my age. I think prohormone use sent it over the edge, causing these symptoms to be worse, and adding on the depression and emotionlessness.
I decided to see a specialist (that I found on this site) and I will be seeing him in a few weeks and he seems to think he can help and that having testosterone that low is infact an issue, especially at my age.
My question is about sex/erections. Ive read that a symptom of low T is ED, but does that rule out low T if you can get erections? Because although it takes a little longer, and my libido is down, I still can get an erection and I do have some libido. But my libido is only present when I am in physical contact with my girlfriend or talking about sex. Also, I don't really get morning erections, but sometimes get softer ones, and sometimes decent ones.
Also, has anyone else on low T every experienced the "zombieness" and lack of joy/passion? This has been the worst symptom for me, I feel trapped because I have a good life around me and I can't be apart of it because of this. This symptom is new, and started in april, but I definitely think I had some underlying depression, probably from already low T.
Can anyone help me out here, is low T the issue, or are the endocrinologists right and I just need to go to the behavorial medicine dept. They already prescribed me Wellbutrin, which I didnt take, because I think Ill be fine when my low T gets treated.